# SDR ASAA2023080244404

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,760 hours, 11,257 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG LONG TIME FAULT 75-10392THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
